# SDR USAASB97096

- Difficulty date: April 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N506AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23381
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20121
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE - DURING OPERATIONAL CHECK OF EMERGENCY LIGHTING SYSTEM, MAINTENANCE FOUND FOUR OVERHEAD EMERGENCY LIGHTS IN THE AFT CABIN ON OVERHEAD BIN BULLNOSE INOP.  MAINTENANCE REMOVED AND REPLACED THE POWER SUPPLY IN THE AFT CABIN.  OPERATIONAL CHECK GOOD.  (M)
